# SDR AWXA200401176

- Difficulty date: October 28, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 14,320 hours, 5,259 cycles
- Engine: Iae V2524A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1685MK7
- Part serial: 1685598
- Condition: Failed
- Location: Nr 1 Engine Vsv
- Part time: 15,185 hours, 5,649 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT EWR EN ROUTE TO PHX, RECEIVED ECAM MESSAGE "ENG 1 COMPRESSOR VANE FAILURE", REJECTED TAKEOFF AT 68 KTS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE VARIABLE STATOR VANE (VSV) ACTUATOR IAW T/C R5M75303, PERFORMED HIGH POWER ASSURANCE TEST, NR 1 ENGINE CHECKED GOOD. FUNCTIONAL TEST OF VSV ACTUATOR CONFIRMED REASON FOR REMOVAL. TEST REVEALED FAULTS WITH LINEAR VARIABLE DISPLACEMENT TRANSMITTER BONDING RESISTANCE AND VOLTAGE, PISTON VELOCITIES, AND INTERNAL LEAKAGE. DISASSEMBLY FOUND A DEFECTIVE TORQUE MOTOR, LACQUER LEVEL 3 ON FILTER SCREENS, AND SEVERAL WORN SEALS. REPLACED ALL DEFECTIVE PARTS, CALIBRATED VOLTAGES, CLEANED THE PISTON AND SLEEVE ASSEMBLIES, AND PERFORMED FINAL TEST IAW CMM.
